# SDR 96ZZZX5353

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245CC
- Make and model: Cessna 550
- Aircraft serial: 550212
- Engine: Pwa JT15D4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pump
- Part number: 3030391
- Condition: Weak
- Location: Lt Eng Scav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE SHOWED EVIDENCE OF HIGH OIL CONSUMPTION.  TROUBLESHOOTING REVEALED WEAK SCAVENGE OIL PUMP.  OIL PUMP WAS REMOVED AND REPLACED WITH OVERHAULED UNIT AND OPERATION RETURNED TO NORMAL.
